# SDR SWAA2019082136165

- Difficulty date: August 19, 2019
- Submitted: August 21, 2019
- Operation: Air carrier
- Aircraft: N296WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36613
- Aircraft time: 41,415 hours, 24,756 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 387AS15
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H AFT EMERGENCY LIGHT ON EXTERNAL FUSELAGE INOP.   SECURED LAMP PER AMM.
